# SDR SWA980581

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 887/827/887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACKED FRAME AT HAT RACK ATTACH BRACKET AT BS 887, STR 9 LT BS 827 STR 9 LT AND BS 887 STR 9 RT.  REMOVED AND REPLACED PER BOEING SRM.
